American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C63) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Bobo Hua and Jürgen Jost. Geometric analysis aspects of infinite semiplanar graphs with nonnegative curvature II. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Victor Chepoi and Damian Osajda. Dismantlability of weakly systolic complexes and applications. Trans. Amer. Math. Soc. 367 (2015) 1247-1272.
Abstract, references, and article information   
View Article: PDF

[3] Matthias Hamann and Fabian Hundertmark. The classification of connected-homogeneous digraphs with more than one end. Trans. Amer. Math. Soc. 365 (2013) 531-553.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1